Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


EFV/FTC/TFV bone pain
Dec 16, 2003

I've been on this combination for 4 weeks and have had very achy pains in my chest (it feels like I've been kicked in the chest) in my lower back and in my right shoulder. I also get a fever that tops out around 101.5 but the pain and fever can be controlled with ibuprofren. HOwever, I've been on 3200 mg a day since the week I started this combo. Could it be something else going on. I don't have any other real side-effects from the EFV (dreams, etc.) so I'm wondering which drug(s) could be causing it.

Response from Dr. Boyle

These aren't side effects generally associated with these drugs and although it's possible that they are related to an allergic or other reaction to one of the drugs, they suggest that something else is going on. You should see your doctor and discuss these symptoms with him/her, and if you can't get in to see him/her soon, you should go to the ER for an evaluation.



Previous
HIV or Meds causing abnormal CD4 receptors?
Next
Side Effects of Testosterone Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement